MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO EVO W MODULAR JOINT COMPONENT; LINK ENDO-MODEL EVO KNEE SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO EVO W MODULAR JOINT COMPONENT; LINK ENDO-MODEL EVO KNEE SYSTEM
Model Number 15-8541/10
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
Notifed by representative (b)(6) that a surgery was performed on (b)(6) 2025 using an endo evo w with an optistem adaptor, and it became disassociated a few weeks later and had to be revised.The representative stated that when the revision of the components took place, they noticed that the set screw was not used in the femoral component and optistem adaptor junction.A revision occurred on (b)(6) 2025 without any issues when the set screw was used.

Brand Name
ENDO EVO W MODULAR JOINT COMPONENT
Common Device Name
LINK ENDO-MODEL EVO KNEE SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key24250411
Report Number3006721341-2026-00001
Device Sequence Number8233711
Product Code KRO
UDI-Device Identifier04026575223657
UDI-Public04026575223657
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
Report Date (Section F) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number15-8541/10
Device Catalogue Number15-8541/10
Device Lot Number240722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/13/2026
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer01/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale